# SDR R61A201903180291

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 24,022 hours, 16,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: BURN FR 25-26 ON STR 26L. CUTOUT DAMAGE AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-21-01/REPAIR 13P.
